Keyword : induced connected subgraph

Inapproximability of Maximum r-Regular Induced Connected Subgraph Problems
Yuichi ASAHIRO Hiroshi ETO Eiji MIYANO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2013/03/01
Vol. E96-D  No. 3 ; pp. 443-449
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science — New Trends in Algorithms and Theory of Computation —)
induced connected subgraphregularityNP-hardnessinapproximability
 Summary | Full Text:PDF(443.6KB)